Skip to Main content Skip to Navigation
Journal articles

Spectral approach to homogenization of an elliptic operator periodic in some directions

Abstract : We study a homogenization problem for a family of elliptic differential operators whose coefficients are periodic in one direction. We use the spectral approach and we prove a norm convergence result for the generalized resolvent of the operator under study. The main tools used are the Floquet-Bloch decomposition and the perturbation theory.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01283631
Contributor : Renata Bunoiu <>
Submitted on : Saturday, March 5, 2016 - 8:05:15 PM
Last modification on : Friday, July 9, 2021 - 11:30:45 AM

Links full text

Identifiers

Collections

Citation

Renata Bunoiu, Giuseppe Cardone, Tatiana Suslina. Spectral approach to homogenization of an elliptic operator periodic in some directions. Mathematical Methods in the Applied Sciences, Wiley, 2011, 34 (9), pp.1075-1096. ⟨10.1002/mma.1424⟩. ⟨hal-01283631⟩

Share

Metrics

Record views

151